# SDR ZW0A0203105

- Difficulty date: March 6, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N914TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49185
- Aircraft time: 55,137 hours, 28,580 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CABIN AND CARGO BIN, THE FORMER RING WAS CORRODED AT STA 1271, LONGERON 27L TO 29R.  INSTALLED NEW Z FRAME FROM LBL 37 TO RBL 11, PER SRM 53-02, FIG 2.
